Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the convolution of a measure and a function
HTML articles powered by AMS MathViewer

by S. K. Berberian PDF
Proc. Amer. Math. Soc. 53 (1975), 399-403 Request permission

Abstract:

Complements to a theorem of Bourbaki on the convolution of a measure and a function.
References
    N. Bourbaki, Éléments de mathématique. Fasc. XIII. Livre VI: Intégration. Chaps. I—IV, 2ième éd., Actualités Sci. Indust., no. 1175, Hermann, Paris, 1965. MR 36 #2763.
  • N. Bourbaki, Éléments de mathématique. Fasc. XXI. Livre VI: Intégration. Chapitre V: Intégration des mesures, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1244, Hermann, Paris, 1967 (French). Deuxième édition revue et corrigée. MR 0209424
  • —, Éléments de mathématique. Fasc. XXIX. Livre VI: Intégration. Chaps. VII—VIII, Actualités Sci. Indust., no. 1306, Hermann, Paris, 1963. MR 31 #3539. —, Éléments de mathématique. Fasc. III. Livre III: Topologie générale. Chaps. III—IV, 3ième éd., Actualités Sci. Indust., no. 1143, Hermann, Paris, 1960.
  • Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. I, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 115, Springer-Verlag, Berlin-New York, 1979. Structure of topological groups, integration theory, group representations. MR 551496
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A32
  • Retrieve articles in all journals with MSC: 28A32
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 53 (1975), 399-403
  • MSC: Primary 28A32
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0385058-6
  • MathSciNet review: 0385058